MathSciNet Relay Station
MathSciNet bibliographic data
MR654502 (84h:90091b) 90Dxx (05-02 90-02)
Berlekamp, Elwyn R.; Conway, John H.; Guy, Richard K. Winning ways for your mathematical plays. Vol. 2. Games in particular. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London-New York, 1982. pp. i–xxxiii and 429–850 and i–xix. ISBN: 0-12-091152-3; 0-12-091102-7
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement